National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 283947

Case Details

VAERS ID: 283947 (history)  
Form: Version 1.0  
Age: 17.0  
Gender: Female  
Location: Oklahoma  
Vaccinated:2007-03-21
Onset:0000-00-00
Submitted: 2007-06-14
Entered: 2007-06-18
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0622U / 1 UN / IM

Administered by: Private       Purchased by: Other
Symptoms: Psoriasis, Rash
SMQs:, Anaphylactic reaction (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Hormonal contraceptives
Current Illness:
Preexisting Conditions: None
Allergies:
Diagnostic Lab Data: None
CDC Split Type: WAES0705USA02426

Write-up: Information has been received from a physician concerning a 20 year old female with no pertinent medical history who, six weeks ago, on approximately 30-MAR-2007, was vaccinated with GARDASIL. Concomitant therapy included birth control pills (unspecified). Subsequently, one to two weeks later, the patient developed a rash and was seen by a dermatologist. The patient told the physician that it was diagnosed as psoriasis and that she received a cortisone injection. The physician is unsure if this is related to GARDSIL because he has not yet received the report from the dermatologist. Additional information has been requested. This is in follow-up to report (s) previously submitted on6/14/2007. Initial and follow-up information has been received from a physician concerning a 17 year old (previously reported as 20 year old) female student, who on 21-MAR-2007 was vaccinated IM in the left deltoid with a first dose of GARDASIL (lot # 657737/0522U). Concomitant therapy included birth control pills (unspecified). Subsequently, one to two weeks later, the patient developed a rash and was sen by a dermatologist. The patient told the physician that it was diagnosed as psoriasis and that she received a cortisone injection. The patient developed "OC''s". "The physician is unsure of this is related to GARDASIL because he has not yet received the report from the dermatologist. At the time of the report, the outcome of the patient was unknown. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=283947


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166